# SDR R61A201602150170

- Difficulty date: February 15, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N126HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000204
- Aircraft time: 21,179 hours, 16,876 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Flange
- Part number: 17010064002
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, BOTH LOWER ATTACH FLANGES ON PANEL 1441FR ARE CORRODED.  MAINTENANCE R & R BOTH LOWER ATTACH FLANGES ON PANEL 1441 FRAME IAW SRM 51-42-02,
